By Topic

A Sharp Estimate for the Probability of Stability for Polynomials With Multilinear Uncertainty Structure

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ross, S.R. ; Dept. of Electr. & Comput. Eng., Wisconsin Univ., Madison, WI ; Barmish, B.R.

This paper addresses the probability of stability for uncertain polynomials that have multilinear functions of real parameters as coefficients. We obtain an estimate for the probability of stability with respect to a class of admissible distributions. This estimate is ldquosharprdquo in the following sense: one obtains a probability of stability of unity when the bounds on the hypercube uncertainty bounding set are below the deterministic robustness radius obtained with the well-known mapping theorem.

Published in:

Automatic Control, IEEE Transactions on  (Volume:53 ,  Issue: 2 )